Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 454857, 3 pages
http://dx.doi.org/10.1155/2013/454857
Review Article

A New Type of Distributed Parameter Control Systems: Two-Point Boundary Value Problems for Infinite-Dimensional Dynamical Systems

Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 14 June 2013; Accepted 3 July 2013

Academic Editor: Zhiwei Gao

Copyright © 2013 De-Xing Kong and Fa Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D.-X. Kong, Partial Differential Equations, Higher Education Press, Beijing, China, 2010. View at Zentralblatt MATH
  2. D.-X. Kong and Q.-Y. Sun, “Two-point boundary value problems and exact controllability for several kinds of linear and nonlinear wave equations,” Journal of Physics, vol. 290, article 012008, 26 pages, 2011. View at Google Scholar
  3. M. Gage and R. S. Hamilton, “The heat equation shrinking convex plane curves,” Journal of Differential Geometry, vol. 23, no. 1, pp. 69–96, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D.-X. Kong, K. Liu, and Z. Wang, “Hyperbolic mean curvature flow: evolution of plane curves,” Acta Mathematica Scientia, vol. 29, no. 3, pp. 493–514, 2009. View at Publisher · View at Google Scholar · View at MathSciNet